BibTeX record journals/cnsns/Li0Z19

download as .bib file

@article{DBLP:journals/cnsns/Li0Z19,
  author    = {Liangliang Li and
               Chuandong Li and
               Wei Zhang},
  title     = {Existence of solution, pulse phenomena and stability criteria for
               state-dependent impulsive differential equations with saturation},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {77},
  pages     = {312--323},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.cnsns.2019.05.002},
  doi       = {10.1016/j.cnsns.2019.05.002},
  timestamp = {Thu, 24 Sep 2020 15:35:02 +0200},
  biburl    = {https://dblp.org/rec/journals/cnsns/Li0Z19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics